MathSciNet Relay Station
MathSciNet bibliographic data
MR1879950 (2002k:11031) 11B83
Gluck, David; Taylor, Brian D. A new statistic for the $3x+1$ problem. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1293–1301 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement